Finished my first month, which was not fun!! Will be taking 40 mg again for the second month. Thankfully that initial breakout has calmed down. Have a lot of post inflammatory marks that will probably take forever to fade. Also still breaking out. Currently have 3 actives and for some reason accutane has to make them bigger, redder and painful. I'm so tired of waking up with new pimples!! My dermatologist said that things really get better between the 2nd and 3rd month. So i'm waiting patiently...
Not sure if I would have done accutane knowing that it would get that bad initially. Apparently it only happens to about 10% of people. Hope I don't regret this in the end.
As for side effects, skin is still flaky but manageable with cetaphil lotion. Obviously lips are shedding like crazy. Carmex is my best friend. Other than that, maybe a little more sore after workouts than normal but no crazy joint pain.
Can anyone recommend a good make up while using accutane (with the flaky skin)? Am going to California with my boyfriend next week and would like to find something to cover up the red marks. Thanks!
Good luck to all on this adventure for clear skin!